Volgen
Arturo Jaramillo
Titel
Geciteerd door
Geciteerd door
Jaar
Approximation of fractional local times: Zero energy and derivatives
A Jaramillo, I Nourdin, G Peccati
The Annals of Applied Probability 31 (5), 2143-2191, 2021
162021
Asymptotic properties of the derivative of self-intersection local time of fractional Brownian motion
A Jaramillo, D Nualart
Stochastic Processes and their Applications 127 (2), 669-700, 2017
162017
Functional limit theorem for the self-intersection local time of the fractional Brownian motion
A Jaramillo, D Nualart
152019
Convergence of the empirical spectral distribution of Gaussian matrix-valued processes
A Jaramillo, J Carlos Pardo, JL Pérez
112019
Collision of eigenvalues for matrix-valued processes
A Jaramillo, D Nualart
Random Matrices: Theory and Applications 9 (04), 2030001, 2020
102020
Convergence of the fourth moment and infinite divisibility: quantitative estimates.
O Arizmendi, A Jaramillo
102014
Limit theorems for additive functionals of the fractional Brownian motion
A Jaramillo, I Nourdin, D Nualart, G Peccati
The Annals of Probability 51 (3), 1066-1111, 2023
62023
Fluctuations for matrix-valued Gaussian processes
M Diaz, A Jaramillo, JC Pardo
Annales de l'Institut Henri Poincare (B) Probabilites et statistiques 58 (4 …, 2022
52022
Symmetric stochastic integrals with respect to a class of self-similar Gaussian processes
D Harnett, A Jaramillo, D Nualart
Journal of Theoretical Probability 32, 1105-1144, 2019
42019
Optimal estimation of local time and occupation time measure for an {\alpha}-stable Levy process
C Amorino, A Jaramillo, M Podolskij
arXiv preprint arXiv:2210.07672, 2022
12022
A probabilistic approach to the Erdős–Kac theorem for additive functions
LHY Chen, A Jaramillo, X Yang
arXiv preprint arXiv:2102.05094, 2021
12021
Rates on Yaglom's limit for Galton-Watson processes in varying environment
N Cardona-Tobón, A Jaramillo, S Palau
arXiv preprint arXiv:2305.11801, 2023
2023
Quantitative and stable limits of high-frequency statistics of L\'evy processes: a Stein's method approach
C Amorino, A Jaramillo, M Podolskij
arXiv preprint arXiv:2302.05885, 2023
2023
Quantitative limit theorems via relative log-concavity
A Jaramillo, J Melbourne
arXiv preprint arXiv:2210.11632, 2022
2022
A generalized Kubilius-Barban-Vinogradov bound for prime multiplicities
LHY Chen, A Jaramillo, X Yang
arXiv preprint arXiv:2111.07361, 2021
2021
Limit distributions for functionals of Gaussian processes
A Jaramillo
University of Kansas, 2018
2018
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–16